# SDR SWAA2018032620655

- Difficulty date: March 19, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 34,095 hours, 20,288 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR WHEEL WELL BULKHEAD CRACKED AT BS 663, STRINGER 8L.  REPAIRED THE BULKHEAD IAW EA.
